# SDR 97FDEA00139

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON GEAR EXTENSION, RED NOSE GEAR LIGHT DID NOT ILLUMINATE NORM.  GRN LIGHT CAME ON OK, IT THEN FLICKERED AND THE WARN HORN STARTED TO SOUND INTERMITTENTLY.  GRN LIGHT THEN WENT OUT AND WOULD NOT TEST, THEN TESTED OK.  THROTTLE RESTARTED AND UNSAFE INDICATION WARN GEAR RECYCLED TO NO AVAIL.  COULD NOT SEE ALIGNMENT STRIPE.  NOSE GEAR MANUALLY EXTENDED, GRN LIGHT CAME ON AND MAINS HYDRAULICALLY EXTENDED OK.  ON FINAL NOSE GEAR GRN LIGHT STAYED ON BUT WARN HORN SOUNDED INTERMITTENTLY AGAIN.  LUBED NOSE GEAR ASSY PER M/M 12-21-11 PG 202.  CKD DOWNLOCK SWITCH, RETRACT AND EXTEND COMPONENTS, NO DEFECTS NOTED.  JACKED NOSE AND RETRACTED SEVERAL TIMES, OPERATIONAL CKS GOOD PER M/M 32-33-11.
